# SDR CA970408005

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Rt Elev
- Component: Beech, 115600010278
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE RIGHT HAND ELEVATOR TORQUE TUBE CASTING WAS FOUND CRACKED. THE ASSEMBLY WAS REPLACED.
